# SDR DALA2025022501449

- Difficulty date: February 25, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 80,193 hours, 10,569 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 UT INSPECTION PYLON NO.1 LATERAL PANELS OF THE AREA OF FASTENERS NEAR THE UPPER EDGE OF THE EXTERNAL SURFACE OF THE HOLE IN THE FRONT ON THE LEFT AT RIB 8 LEVEL A CRACK APPROXIMATELY 3MM LONG WAS FOUND. CORRECTIVE ACTION: REPAIRED PER A330 SRM 54-51-00. (0827875)
